# SDR UIEA200800026

- Difficulty date: February 2, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 101,345 hours, 17,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L-1, EXTERIOR LOWER HINGE CUT-OUT, PREVIOUS DOUBLER REPAIR, LOWER CORNER IS CRACKED AT STA 452.5 L.  REMOVED CRACKED DOUBLER, FABRICATED NEW DOUBLER AS PER SB 747-52-2144 REV 2.  VERIFIED STOP DRILLED ENDED CRACK USING HFEC INSP. AS PER 747 NDT MANUAL PART 6, 51-00-00 FIG 23.  INSTALLED NEW DOUBLER AS PER SB 747-52-2144 REV 2 REF EO 4752A130.
